# SDR DALA13033383162

- Difficulty date: June 28, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 18,428 hours, 9,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FR 55A - 59.  DOOR SILL HAS SURFACE CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.   NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM.  ACCOMPLISHED REPAIR IAW ER/A 515385-14, REV-ORIGINAL, SECTION I, PERMANENT REPAIR.  IDENTIFIED REPAIR AS ENGINEERING APPROVED & PERMANENT IAW PS.900-5-1, NR 4.
